Question

 Can Sotalol cause ringing in the ears?

Answer Sotalol is a prescription beta-blocker medication that is used to treat heartbeat irregularities and atrial flutter. Ringing in the ears is not a common side effect according to the medication lite... Read More »
http://www.answerbag.com/q_view/1898807

Top Q&A For: Can Sotalol cause ringing in the ears

Does sotalol cause ringing in the ears?

On One Hand: Sotalol Use Does Not Cause Ringing in the EarsSotalol (Betapace, Sorine) is a medication used to treat symptoms of irregular heartbeat. It belongs to a class of drugs called beta-block... Read More »
http://www.answerbag.com/q_view/1989978

What does ringing in ears indicate?

Persistent ringing in the ears, called tinnitus, commonly occurs in people over the age of 40, with men having more problems than women. Usually associated with a form of hearing loss, ringing ears... Read More »
http://www.answerbag.com/q_view/1897700

What causes ringing in the ears?

Listed below are the probable conditions that a person who experiences ringing in the ears might have:• Ear infections – Otitis media is the inflammation of the middle ear which is the ear drum... Read More »
http://answers.yahoo.com//question/index?qid=20101103171906AAvmH5A

Ringing in ears im only 16?

As you are very young the tinnitus as in http://au.search.yahoo.com/search?p=tinn… is most likely only a very short term or very temporary situation and you will regain normal hearing very soon.
http://answers.yahoo.com/question/index?qid=20130424172521AA5FO9U


feedback
loading